| Catalog Number |
RBYPODJ30 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using a pod packing coil (packing coil) and a lantern delivery microcatheter (lantern).It was reported that the lantern was flushed prior to using the packing coil.Resistance was experienced while advancing the packing coil.The physician decided to retract the coil.While retracting the packing coil, the packing coil unintentionally detached within the lantern.The lantern containing the detached embolization coil was removed.The procedure was completed using another packing coil and the same lantern.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.